# SDR TWAA0106311

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FRAME ATTACH ANGLE CORRODED AT FWD SIDE STA 1309, BETWEEN LONGERON 29L AND 29R.  REPLACED FRAME ATTACH ANGLE PER SRM 53-03, FIG 3.
